# SDR UIEA2021082401870

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 3150 · Central Warning
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT 3 FAILED ATTEMPTS( PERFORMED OPERATIONAL CHECK OF APU ALL CHECKS OK. NO FAULT NOTED B767 AMM 49-11-00. )
